Asian Journal of Mathematics

A topological approach to unifying compactifications of symmetric spaces

Pedro J. Freitas

Full-text: Open access

Abstract

In this paper we present a topological way of building a compactification of a symmetric space from a compactification of a Weyl Chamber. We also present a way to achieve compactifications by means of generalized Busemann functions.

Article information

Source
Asian J. Math., Volume 17, Number 4 (2013), 597-608.

Dates
First available in Project Euclid: 22 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1408712344

Mathematical Reviews number (MathSciNet)
MR3152254

Zentralblatt MATH identifier
1288.53043

Subjects
Primary: 53C35: Symmetric spaces [See also 32M15, 57T15] 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.)

Keywords
Compactifications symmetric spaces

Citation

Freitas, Pedro J. A topological approach to unifying compactifications of symmetric spaces. Asian J. Math. 17 (2013), no. 4, 597--608. https://projecteuclid.org/euclid.ajm/1408712344


Export citation